Alert archive / Wyoming / High Wind Warnings in 2016
High Wind Warning 16, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Apr 24, 2016, 5:40 AM MDT for Johnson County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2016, 5:40 AM MDT (11:40 UTC)
- Expired
- Apr 24, 2016, 11:43 AM MDT
- In force
- 6 hr
- Issued by
- NWS Riverton, WY
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 187 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 11.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2389 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
664 WWUS75 KRIW 241140 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 540 AM MDT SUN APR 24 2016 ...HIGH WIND WARNING FOR JOHNSON COUNTY THROUGH NOON... .A STRONG STORM SYSTEM PUSHING INTO THE PLAINS WILL RESULT IN STRONG WINDS ALOFT OCCASIONALLY MIXING DOWN TO THE SURFACE THIS MORNING. WYZ010-011-241800- /O.NEW.KRIW.HW.W.0016.160424T1140Z-160424T1800Z/ NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- INCLUDING THE CITIES OF...BUFFALO...KAYCEE 540 AM MDT SUN APR 24 2016 ...HIGH WIND WARNING IN EFFECT UNTIL NOON MDT TODAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. * TIMING...THROUGH NOON. * WINDS...GUSTS AROUND 60 MPH ARE EXPECTED TO MIX DOWN AT TIMES...ESPECIALLY DURING HEAVIER RAIN SHOWERS. THE PREDOMINANT DIRECTION WILL BE FROM THE NORTH. NORTH WINDS WILL ALSO BE SUSTAINED BETWEEN 25 AND 35 MPH IN WAKE OF THE FRONT. * IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD BE PREPARED FOR SUDDEN AND ERRATIC STRONG GUSTS. ALSO PONDING OF WATER ON AREA ROADWAYS COULD RESULT IN HYDROPLANING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ 21
1 follow-up statement
778 WWUS75 KRIW 241743 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1143 AM MDT SUN APR 24 2016 ...THE HIGH WIND WARNING FOR JOHNSON COUNTY WILL EXPIRE AT NOON... .THE WIND WILL DECREASE ACROSS JOHNSON COUNTY THIS AFTERNOON. THEREFORE THE HIGH WIND WARNING WILL EXPIRE AT NOON. WYZ010-011-241845- /O.CAN.KRIW.HW.W.0016.000000T0000Z-160424T1800Z/ NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- INCLUDING THE CITIES OF...BUFFALO...KAYCEE 1143 AM MDT SUN APR 24 2016 ...HIGH WIND WARNING EXPIRES AT NOON... THE WIND WILL DECREASE ACROSS JOHNSON COUNTY THIS AFTERNOON. THEREFORE THE HIGH WIND WARNING WILL EXPIRE AT NOON. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Apr 24, 2:44 AM MDT, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 24, 2:44 AM MDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 244 AM MDT SUN APR 24 2016 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT SHOWERS CONTINUE TO INCREASE OVER THE AREA THIS MORNING AS THE AREA OF LOW PRESSURE CONTINUES TO MOVE TOWARDS CENTRAL WYOMING. RADAR CONTINUES TO DEMONSTRATE A DOWNWARD TREND ON LIGHTNING ACTIVITY...THOUGH A FEW STRIKES HAVE STILL BEEN NOTED ACROSS THE NORTHEASTERN PORTION OF THE STATE. SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT HOURS FOR MUCH OF THE AREA. THE AREA OF LOW PRESSURE WILL CONTINUE ON ITS NORTHEASTERN PATH...LANDING AROUND THE WYOMING/NEBRASKA/SOUTH DAKOTA BORDER BY THE MID MORNING HOURS. THIS PLACEMENT ENCOURAGES THE PRODUCTION OF WRAPAROUND MOISTURE. WITH THIS WRAPAROUND... MODELS SHOWING A STRONG PLUME OF MOISTURE IMPACTING JOHNSON AND NATRONA COUNTIES THROUGH MUCH OF THE AFTERNOON. PRECIPITATION CHANCES HAVE BEEN INCREASED ACROSS THE AREA. ADDITIONALLY...TEMPERATURES AT CASPER MOUNTAIN SHOW THE POTENTIAL FOR A LONGER TERM SNOW EVENT...RESULTING IN THE ADDITION OF CASPER MOUNTAIN TO THE ONGOING WINTER WEATHER ADVISORIES. AS THE AREA OF LOW PRESSURE MOVES EASTWARD...SHOWER ACTIVITY ACROSS WESTERN WYOMING WILL WEAKEN...ESPECIALLY BY THE AFTERNOON HOURS. EVEN WITH THIS SCENARIO... MOISTURE REMAINS OVER NORTHWESTERN WYOMING TO CONTINUE SNOWFALL OVER THE AREA. THE AREA OF LOW PRESSURE CAUSING THIS WIDESPREAD PRECIPITATION WILL BE ACROSS EASTERN SOUTH DAKOTA BY EARLY MORNING HOURS OF MONDAY...WITH MOISTURE CONTINUING TO WEAKEN ACROSS THE AREA. HOWEVER...ANOTHER WAVE WILL IMPACT THE DESERT SOUTHWEST EARLY MONDAY MORNING. THIS SYSTEM IS EXPECTED TO BECOME A CLOSED LOW BY MONDAY AFTERNOON...SENDING ANOTHER ROUND OF MOISTURE ACROSS AREAS WEST OF THE CONTINENTAL DIVIDE. AS THIS AREA OF LOW PRESSURE MOVES EASTWARD...SHOWER ACTIVITY WILL AGAIN BECOME MORE WIDESPREAD ACROSS CENTRAL AND WESTERN WYOMING BY MONDAY EVENING. ONGOING SHOWER ACTIVITY WILL PERSIST THROUGH MUCH OF TUESDAY. TEMPERATURES WILL AGAIN BE COOL ENOUGH TO PRODUCE SNOWFALL ACROSS THE HIGHER ELEVATIONS. CURRENT FORECAST SNOWFALL TOTALS FOR THIS EVENT MAY BE ON THE CONSERVATIVE SIDE...BUT STILL INDICATE THE POTENTIAL FOR ANOTHER SIGNIFICANT SNOWFALL EVENT. THIS SCENARIO WILL CONTINUE TO BE MONITORED. .LONG TERM...WEDNESDAY THROUGH SUNDAY INCLEMENT WEATHER WITH BELOW AVERAGE TEMPERATURES CONTINUE THROUGH THE EXTENDED...BUT NOT NEARLY AS ACTIVE AS WHAT IS EXPECTED IN THE SHORT TERM. GLOBAL MODELS ARE IN DECENT AGREEMENT WITH AN UPPER LOW OVER CENTRAL NEBRASKA AT 12Z WEDNESDAY. HOWEVER MODELS DIFFER IF THE MAIN PRECIP SHIELD WILL WRAP BACK INTO THE EASTERN FRINGES OF THE AREA WEDNESDAY AS SUGGESTED BY THE 00Z GFS. OTHERWISE...ISOLATED VALLEY/SCATTERED SHOWERS ARE EXPECTED WEDNESDAY WITH DAYTIME HEATING. BY THURSDAY...MODELS SHOW AN UPPER LOW PUSHING INTO THE SOUTHERN GREAT BASIN/DESERT SOUTHWEST...WITH A HINT OF A WEAKER NORTHERN STREAM ENERGY OVER THE NORTHERN ROCKIES. BOTH OF THESE FEATURES ARE EXPECTED TO SLOWLY PUSH ACROSS THE ROCKIES IN THE FRIDAY AND SATURDAY TIME FRAME. THIS WILL CONTINUE TO GIVE CHANCES OF MAINLY VALLEY RAIN/MOUNTAIN SNOW BOTH DAYS...BUT FOR NOW MODELS ARE SHOWING THE MAIN ENERGY REMAINING SOUTH OF THE AREA. HAVING SAID THAT A MOIST EASTERLY OR NORTHERLY UPSLOPE FLOW COULD ENHANCE PRECIP CHANCES EAST OF THE DIVIDE AT TIMES FRIDAY AND/OR SATURDAY. THE 00Z GFS TRIES TO BEGIN BUILDING IN AN UPPER RIDGE...WHILE THE ECMWF KEEPS THE CONTINUED MEAN TROUGH AND INCLEMENT WEATHER OVER THE FORECAST AREA. && .AVIATION.../12Z ISSUANCE/ WEST OF THE CONTINENTAL DIVIDE...KJAC/KRKS/KPNA/KBPI AIRPORTS AN UPPER LOW PRESSURE SYSTEM WILL CONTINUE TO SLOWLY DRIFT EAST ACROSS EASTERN WYOMING INTO THE CENTRAL HIGH PLAINS TODAY. A MOIST NW FLOW BEHIND THIS SYSTEM WILL CONTINUE TO BRING NMRS IFR/MVFR SHRA/SHSN ACROSS THE AREA WITH SNOW LEVELS NEAR 7KFT THROUGH 14Z. DRIER AIR AND IMPROVING CONDITIONS WILL PUSH INTO SW WYOMING THIS MORNING BUT GUSTY WEST WIND 20-30KT WILL CONTINUE ACROSS THE INTERSTATE 80 CORRIDOR. NMRS MTN SHSN WILL REMAIN VCNTY AND NORTH OF A KAFO-KPNA LINE THIS AFTN WITH MTNS MOSTLY OBSCURED ABOVE 8KFT. THIS ACTIVITY SHOULD GRADUALLY LIFT NWD SUNDAY NIGHT. SOME CLEARING MAY RESULT IN PATCHY FOG PARTIALLY OBSCURING TERRAIN IN THE WESTERN VALLEYS SUNDAY NIGHT. EAST OF THE CONTINENTAL DIVIDE...KCPR/KCOD/KRIW/KWRL/KLND AIRPORTS AN UPPER LOW PRESSURE SYSTEM WILL CONTINUE TO DRIFT SLOWLY EAST ACROSS EASTERN WYOMING AND INTO THE CENTRAL PLAINS TODAY. NMRS VALLEY RAIN AND MTN SNOW SHOWERS WILL OCCUR VCNTY AND NORTH OF A KCPR-KLND LINE EARLY THIS MORNING WITH THIS ACTIVITY TAKING A MORE N- S ORIENTATION ALONG AND EAST OF A KPOY-KRIW LINE 14Z-18Z. THE MOST WIDESPREAD IFR CONDITIONS IN MODERATE RA WILL OCCUR FROM A VCNTY KBYG-KCPR THROUGH THE DAY. SNOW LEVELS WILL BE NEAR 8KFT WITH MTNS MOSTLY OBSCURED...ESPECIALLY THE BIGHORN RANGE AND CASPER MOUNTAIN DURING THE DAY SUNDAY. GRADUAL IMPROVEMENT IS EXPECTED SUNDAY EVENING WITH SOME LINGERING IFR/MVFR SHRA MAINLY VCNTY AND NORTH OF A VCNTY KDUB-MIDWEST LINE. && .FIRE WEATHER... WIDESPREAD SHOWER ACTIVITY EXPECTED TODAY ACROSS THE AREA UNDER INFLUENCING LOW PRESSURE. COOLER TEMPERATURES WILL ALSO BE COMMON ACROSS THE AREA...WITH SNOWFALL ANTICIPATED OVER THE HIGHER ELEVATIONS. WINTER WEATHER ADVISORIES REMAIN IN EFFECT. GUSTY WINDS WILL REMAIN ACROSS SOUTHERN WYOMING THROUGH THE EARLY EVENING HOURS BEFORE WEAKENING. SHOWER ACTIVITY GENERALLY REMAINS IN THE FORECAST FOR THE NEXT FEW DAYS...WITH GUSTY WINDS RETURNING BY MONDAY AFTERNOON. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR WYZ022. WINTER WEATHER ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR WYZ002- 008-009. WINTER WEATHER ADVISORY UNTIL NOON MDT TODAY FOR WYZ001-012-024. && SHORT TERM...BRANHAM LONG TERM...WM AVIATION...AEM FIRE WEATHER...BRANHAM
Hazardous weather outlook, Apr 24, 2:45 AM MDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 245 AM MDT SUN APR 24 2016 WYZ001>020-022>030-251200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 245 AM MDT SUN APR 24 2016 ...WINTER WEATHER ADVISORIES IN EFFECT FOR MANY MOUNTAIN LOCATIONS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SNOWFALL...WHICH MAY BE HEAVY AT TIMES WILL CONTINUE OVER THE WESTERN MOUNTAINS THIS MORNING BEFORE TAPERING OFF THIS AFTERNOON. MEANWHILE...PERIODS OF HEAVY SNOWFALL WILL CONTINUE ACROSS THE EASTERN AND NORTHERN MOUNTAIN RANGES THROUGH THIS AFTERNOON BEFORE WEAKENING THIS EVENING. WIDESPREAD SNOWFALL TOTALS OF 5 TO 9 INCHES ARE EXPECTED FOR MANY LOCATIONS...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. GUSTY WIND WILL ALSO BE FOUND ACROSS MUCH OF THE AREA EAST OF THE CONTINENTAL DIVIDE TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY THROUGH TUESDAY...ANOTHER POTENTIALLY SIGNIFICANT EARLY SPRING STORM WILL POTENTIALLY IMPACT MOUNTAIN LOCATIONS BEGINNING MONDAY MORNING AND CONTINUING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TODAY. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Apr 24, 3:15 AM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 315 AM MDT SUN APR 24 2016 WYZ010-011-241115- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- INCLUDING THE CITIES OF...BUFFALO...KAYCEE 315 AM MDT SUN APR 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY THROUGH 5 AM... THROUGH 5 AM...EXPECT NUMEROUS RAIN SHOWERS AND EVEN AN ISOLATED THUNDERSTORM ACROSS JOHNSON COUNTY. STRONG NORTHERLY WINDS WILL BE OBSERVED AS A COLD FRONT PUSHES SOUTH ACROSS THE COUNTY. NORTH TO NORTHWEST WINDS BETWEEN 20 AND 35 MPH...WITH A FEW GUSTS TO NEAR 55 MPH ARE POSSIBLE. 21
Special weather statement, Apr 24, 3:21 AM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 321 AM MDT SUN APR 24 2016 WYZ015-017>019-241200- WIND RIVER MOUNTAINS EAST-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER... JEFFREY CITY 321 AM MDT SUN APR 24 2016 THROUGH 6 AM...A LARGE AREA OF LIGHT TO MODERATE RAIN AND SNOW WILL CONTINUE ACROSS FREMONT COUNTY. RAIN WILL CHANGE TO MAINLY SNOW AROUND 6500 FEET...INCLUDING SOUTH PASS AND BEAVER RIM AREAS. SOUTH PASS ABOVE 7500 FEET COULD BE BECOME SLICK...OTHERWISE ROADS ARE EXPECTED TO REMAIN WET. 2 TO 6 INCHES OF SNOW COULD ACCUMULATE ABOVE 7000 FEET BY 9 AM SUNDAY. 21
Local storm report, Apr 24, 3:37 AM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
337 AM MDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 AM NON-TSTM WND GST 3 NNW BUFFALO 44.38N 106.72W
04/24/2016 M59 MPH JOHNSON WY ASOS
COMBINATION OF STRONG POST FRONTAL WINDS AND
RAIN SHOWERS MIXING DOWN STRONGER WINDS.
&&
21Special weather statement, Apr 24, 4:32 AM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 432 AM MDT SUN APR 24 2016 WYZ015-017>020-241300- WIND RIVER MOUNTAINS EAST-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER... JEFFREY CITY...CASPER 432 AM MDT SUN APR 24 2016 THROUGH 7 AM...A LARGE AREA OF LIGHT TO MODERATE RAIN AND SNOW WILL OCCUR ACROSS NATRONA AND FREMONT COUNTIES. THE SNOW WILL CHANGE TO RAIN BETWEEN 6000 AND 7000 FEET IN MOST AREAS. BEAVER RIM...SOUTH PASS AND SOME ROADS OVER CASPER MOUNTAIN COULD BE SLICK AND SLUSHY EARLY THIS MORNING. TOTAL SNOWFALL BETWEEN 2 AND 4 INCHES IS EXPECTED...MAINLY ABOVE 7000 FEET. HIGHER SNOWFALL AMOUNTS ARE EXPECTED OVER CASPER MOUNTAIN. WYZ007-241300- OWL CREEK AND BRIDGER MOUNTAINS- 432 AM MDT SUN APR 24 2016 THROUGH 7 AM...A LARGE AREA OF SNOW WILL IMPACT THE OWL CREEK AND BRIDGER MOUNTAINS. THE SNOW WILL CHANGE TO RAIN BETWEEN 6000 AND 7000 FEET. STRONG RIDGE TOP WINDS NEAR 60 MPH WILL OCCUR IN A FEW LOCATIONS. THIS COMBINED WITH SNOWFALL WILL CREATE LOCALIZED WHITEOUT CONDITIONS. 2 TO 4 INCHES WITH ISOLATED 6 INCHES OF SNOW IS EXPECTED THIS MORNING. 21
Special weather statement, Apr 24, 4:43 AM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 443 AM MDT SUN APR 24 2016 WYZ010-241300- NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 443 AM MDT SUN APR 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY THROUGH 7 AM... THROUGH 7 AM...EXPECT NUMEROUS RAIN SHOWERS AND EVEN AN ISOLATED THUNDERSTORM ACROSS NORTHERN JOHNSON COUNTY. STRONG NORTHERLY WINDS WILL BE OBSERVED ACROSS NORTHERN JOHNSON COUNTY. NORTH TO NORTHWEST WINDS BETWEEN 20 AND 35 MPH...WITH A FEW GUSTS TO NEAR 55 MPH ARE POSSIBLE. IN ADDITION...PERSISTENT RAINFALL WILL RESULT IN PONDING ON AREA ROADWAYS. MOTORISTS ARE URGED TO SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING. ALSO FOR THOSE PLANNING TRAVEL ACROSS POWDER RIVER PASS...RAIN WILL CHANGE TO SNOW BETWEEN 7000 AND 8000 FEET...WITH SLICK ROAD CONDITIONS DEVELOPING MAINLY ABOVE 9000 FEET.
Special weather statement, Apr 24, 5:19 AM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 519 AM MDT SUN APR 24 2016 WYZ011-241300- SOUTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...KAYCEE 519 AM MDT SUN APR 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY THROUGH 7 AM... THROUGH 7 AM...EXPECT NUMEROUS RAIN SHOWERS AND EVEN AN ISOLATED THUNDERSTORM ACROSS JOHNSON COUNTY. STRONG NORTHERLY WINDS WILL BE OBSERVED ACROSS NORTHERN JOHNSON COUNTY...WHILE STRONG SOUTHERLY WIND WILL BE FOUND OVER CENTRAL AND SOUTHERN PARTS. WINDS BETWEEN 20 AND 35 MPH...WITH A FEW GUSTS TO NEAR 55 MPH ARE POSSIBLE. IN ADDITION...PERSISTENT RAINFALL WILL RESULT IN PONDING ON AREA ROADWAYS. MOTORISTS ARE URGED TO SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING. ALSO FOR THOSE PLANNING TRAVEL ACROSS POWDER RIVER PASS...RAIN WILL CHANGE TO SNOW BETWEEN 7000 AND 8000 FEET...WITH SLICK ROAD CONDITIONS DEVELOPING MAINLY ABOVE 9000 FEET. 21
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 9:51 PM MDT | Special Weather Statement | RIW | Campbell | 24 min |
| Apr 23, 10:18 PM MDT | Special Weather Statement | RIW | Campbell | 42 min |
Nearby
High Wind Warnings in Wyoming, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.